Follow
luca rossi
luca rossi
CNRS - EHESS
Verified email at ehess.fr - Homepage
Title
Cited by
Cited by
Year
Liouville-type results for semilinear elliptic equations in unbounded domains
H Berestycki, F Hamel, L Rossi
Annali Di Matematica Pura Ed Applicata 186 (3), 469-507, 2007
1512007
The influence of a line with fast diffusion on Fisher-KPP propagation
H Berestycki, JM Roquejoffre, L Rossi
Journal of mathematical biology 66, 743-766, 2013
1242013
Reaction-diffusion equations for population dynamics with forced speed I-The case of the whole space
H Berestycki, L Rossi
Discrete and Continuous Dynamical Systems 21 (1), 41-67, 2008
1162008
Generalizations and properties of the principal eigenvalue of elliptic operators in unbounded domains
H Berestycki, L Rossi
Comm. Pure Appl. Math. 68 (6), 1014-1065, 2015
1102015
Propagation phenomena for time heterogeneous KPP reaction–diffusion equations
G Nadin, L Rossi
Journal de mathématiques pures et appliquées 98 (6), 633-653, 2012
872012
On the principal eigenvalue of elliptic operators in $\R^ N $ and applications
H Berestycki, L Rossi
Journal of the European Mathematical Society 8 (2), 195-215, 2006
802006
Reaction-diffusion equations for population dynamics with forced speed II-cylindrical-type domains
H Berestycki, L Rossi
Discrete and Continuous Dynamical Systems 25 (1), 19-61, 2009
752009
The periodic patch model for population dynamics with fractional diffusion
H Berestycki, JM Roquejoffre, L Rossi
Discrete and Continuous Dynamical Systems. Series S 4, 1-13, 2011
632011
Fisher–KPP propagation in the presence of a line: further effects
H Berestycki, JM Roquejoffre, L Rossi
Nonlinearity 26 (9), 2623, 2013
572013
Propagation of epidemics along lines with fast diffusion
H Berestycki, JM Roquejoffre, L Rossi
Bulletin of Mathematical Biology 83 (1), 2, 2021
512021
The effect of a line with nonlocal diffusion on Fisher-KPP propagation
H Berestycki, AC Coulon, JM Roquejoffre, L Rossi
Mathematical Models and Methods in Applied Sciences 25 (13), 2519-2562, 2015
512015
Harnack inequalities and ABP estimates for nonlinear second-order elliptic equations in unbounded domains
ME Amendola, L Rossi, A Vitolo
Abstract and Applied Analysis 2008, 1-19, 2008
472008
Maximum Principle and generalized principal eigenvalue for degenerate elliptic operators
H Berestycki, IC Dolcetta, A Porretta, L Rossi
Journal de Mathématiques Pures et Appliquées 103 (5), 1276-1293, 2015
442015
Transition waves for Fisher–KPP equations with general time-heterogeneous and space-periodic coefficients
G Nadin, L Rossi
Analysis & PDE 8 (6), 1351-1377, 2015
432015
Wave-like solutions for nonlocal reaction-diffusion equations: a toy model
G Nadin, L Rossi, L Ryzhik, B Perthame
Mathematical Modelling of Natural Phenomena 8 (3), 33-41, 2013
432013
The shape of expansion induced by a line with fast diffusion in Fisher-KPP equations
H Berestycki, JM Roquejoffre, L Rossi
Communications in Mathematical Physics 343, 207-232, 2016
412016
Transition fronts for the Fisher-KPP equation
F Hamel, L Rossi
Transactions of the American Mathematical Society 368 (12), 8675-8713, 2016
372016
Pulsating solutions for multidimensional bistable and multistable equations
T Giletti, L Rossi
Mathematische Annalen 378 (3), 1555-1611, 2020
322020
The Freidlin-Gärtner formula for reaction term of any type
L Rossi
30*
Generalized transition fronts for one-dimensional almost periodic Fisher-KPP equations
G Nadin, L Rossi
Archive for Rational Mechanics and Analysis 223, 1239-1267, 2017
252017
The system can't perform the operation now. Try again later.
Articles 1–20